# SDR CA150817016

- Difficulty date: August 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 8,722 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Hook
- Part number: 2256400001
- Condition: Broken
- Location: Canopy Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE WALKAROUND, THE PILOT FOUND THE CANOPY LATCH HOOK BROKEN OFF NEAR THE TIP OF THE HOOK. IT IS NOT KNOWN HOW MANY HOURS WERE ON THE LATCH. THE HOOK WAS REPLACED.
